Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a problem of R. Brauer on zeta-functions of algebraic number fields, II

Ken-ichi Sato

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 6 (1987), 212-214.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513732

Digital Object Identifier
doi:10.3792/pjaa.63.212

Mathematical Reviews number (MathSciNet)
MR906997

Zentralblatt MATH identifier
0628.12009

Subjects
Primary: 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]

Citation

Sato, Ken-ichi. On a problem of R. Brauer on zeta-functions of algebraic number fields, II. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 6, 212--214. doi:10.3792/pjaa.63.212. https://projecteuclid.org/euclid.pja/1195513732


Export citation

References

See also

  • Part I: Ken-ichi Sato. On a problem of R. Brauer on zeta-functions of algebraic number fields. Proc. Japan Acad. Ser. A Math. Sci., Volume 61, Number 10 (1985), 305--307.